<  Back to the Polytechnique Montréal portal

A Simplified Convergence Proof for the Cone Partitioning Algorithm

Brigitte Jaumard and C. Meyer

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29600/
Journal Title: Journal of Global Optimization (vol. 13, no. 4)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1008325507949
Official URL: https://doi.org/10.1023/a%3a1008325507949
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Jaumard, B., & Meyer, C. (1998). A Simplified Convergence Proof for the Cone Partitioning Algorithm. Journal of Global Optimization, 13(4), 407-416. https://doi.org/10.1023/a%3a1008325507949

Statistics

Dimensions

Repository Staff Only

View Item View Item